FBSDEs with time delayed generators: L-P-solutions, differentiability, representation formulas and path regularity

Goncalo dos Reis, Anthony Reveillac, Jianing Zhang

Research output: Contribution to journalArticlepeer-review

Abstract

We extend the work of Delong and Imkeller (2010) [6,7] concerning backward stochastic differential equations with time delayed generators (delay BSDEs). We give moment and a priori estimates in general L-p-spaces and provide sufficient conditions for the solution of a delay BSDE to exist in L-P. We introduce decoupled systems of SDEs and delay BSDEs (delay FBSDEs) and give sufficient conditions for their variational differentiability. We connect these variational derivatives to the Malliavin derivatives of delay FBSDEs via the usual representation formulas. We conclude with several path regularity results, in particular we extend the classic L-2-path regularity to delay FBSDEs. (C) 2011 Elsevier B.V. All rights reserved.

Original languageEnglish
Pages (from-to)2114-2150
Number of pages37
JournalStochastic processes and their applications
Volume121
Issue number9
DOIs
Publication statusPublished - Sep 2011

Keywords

  • Backward stochastic differential equation
  • BSDEs
  • Delay
  • Time delayed generators
  • L-P-solutions
  • Differentiability
  • Calculus of variations
  • Malliavin calculus
  • Path regularity
  • QUADRATIC GROWTH
  • EQUATIONS
  • BSDES

Cite this